Dynamic Optimality of Yield Curve Strategies*
Takao Kobayashi (),
Akihiko Takahashi and
Norio Tokioka
International Review of Finance, 2003, vol. 4, issue 1‐2, 49-78
Abstract:
This paper formulates and analyzes a dynamic optimization problem of bond portfolios within Markovian Heath–Jarrow–Morton term structure models. In particular, we investigate optimal yield curve strategies analytically and numerically, and provide theoretical justification for a typical strategy which is recommended in practice for an expected change in the shape of the yield curve. In the numerical analysis, we utilize a new technique based on the asymptotic expansion approach in order to increase efficiency in computation.
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
https://doi.org/10.1111/j.1369-412X.2003.00043.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:irvfin:v:4:y:2003:i:1-2:p:49-78
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1369-412X
Access Statistics for this article
International Review of Finance is currently edited by Bruce D. Grundy, Naifu Chen, Ming Huang, Takao Kobayashi and Sheridan Titman
More articles in International Review of Finance from International Review of Finance Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().